Metrics

From
Determinantal Identities of Fibonacci, Fibonacci Like and Lucas Numbers by Sanjay Harne, V.H. Badshah and Sapna Sethiya Turkish Journal of Analysis and Number Theory. 2014, 2(4), 110-112 doi:10.12691/tjant-2-4-1
Views
13789
Html 12944
Abstract 845
19 July 2014 (publication date) through 28 January 2021 *
21.67 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5920
PDF2988
Epub1035
XML1432
PPT0
Figures253
Tables212
Export: 2458
RIS776
BibTex816
Endnote866
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com